# SDR AALA970935

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 27L AT STA 720B + 8 INCHES.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER (STRINGER SPLICE) PER SRM 53-10-3.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
